Open Access
Translator Disclaimer
December 2015 A note on the $k$-tuple total domination number of a graph
Adel P. Kazemi
Author Affiliations +
Tbilisi Math. J. 8(2): 281-286 (December 2015). DOI: 10.1515/tmj-2015-0027

Abstract

For every positive integer $k$ and every graph $G=(V,E)$ with minimum degree at least $k$, a vertex set $S$ is a $k$-tuple total dominating set (resp. $k$-tuple dominating set) of $G$, if for every vertex $v\in V$, $|N_{G}(v)\cap S|\geq k$, (resp. $|N_{G}[v]\cap S|\geq k$). The $k$-tuple total domination number $\gamma _{\times k,t}(G)$ (resp. $k$-tuple domination number $\gamma _{\times k}(G)$) is the minimum cardinality of a $k$-tuple total dominating set (resp. $k$-tuple dominating set) of $G$.

In this paper, we first prove that if $m$ is a positive integer, then for which graphs $G$, $\gamma _{\times k,t}(G)=m$ or $\gamma _{\times k}(G)=m$, and give a necessary and sufficient condition for $\gamma _{\times k,t}(G)=\gamma _{\times (k+1)}(G)$. Then we show that if $G$ is a graph of order $n$ with $\delta (G)\geq k+1\geq 2$, then $\gamma _{\times k,t}(G)$ has the lower bound$\ 2\gamma _{\times (k+1)}(G)-n$ and characterize graphs that equality holds for them. Finally we present two upper bounds for the $k$-tuple total domination number of a graph in terms of its order, minimum degree and $k$.

Citation

Download Citation

Adel P. Kazemi. "A note on the $k$-tuple total domination number of a graph." Tbilisi Math. J. 8 (2) 281 - 286, December 2015. https://doi.org/10.1515/tmj-2015-0027

Information

Received: 2 June 2014; Accepted: 15 October 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1331.05172
MathSciNet: MR3441142
Digital Object Identifier: 10.1515/tmj-2015-0027

Subjects:
Primary: 05C69

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top